Hey there! Sign in to join this conversationNew here? Join for free

Bleeding again out of the blue on Feanolla Watch

    • #1
    • Thread Starter
    #1

    Hellooo. I wonder if anyone can shed some light on this for me. Been taking Feanolla pill now for at least 9 months and had absolutely no bleeding what so ever..no periods, no spotting. Nothing. All except quite nasty breast pain which I get for a few days each month so I can't complain.
    Just out of the blue this morning, I went to the loo and noticed I had been bleeding and had all the usual feelings of a period.
    I had hoped that since I was not experiencing any spotting or periods at all since going on this, that it would stay that way. Now, it has done this to me right before I am due to go away on holiday! Argh!
    Can anyone tell me if this is to be expected, and is it okay to just randomly have a period after having nothing at all. My lower back is killing me and I feel awful! Thought I had seen the last of all this. I changed from Marvelon to this pill because of debilitating headaches that stopped as soon as I went on Feanolla, and that felt amazing because I would lose a week each month with migraines that just went away.
    The main thing I am worried about is if my pill is still working? Does this mean it doesn't suit me and I am still protected from pregnancy?

    Appreciate any advice. Thank you all so much.
    • TSR Support Team
    • Peer Support Volunteers
    • PS Reviewer
    Offline

    20
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    PS Reviewer
    (Original post by Anonymous)
    Hellooo. I wonder if anyone can shed some light on this for me. Been taking Feanolla pill now for at least 9 months and had absolutely no bleeding what so ever..no periods, no spotting. Nothing. All except quite nasty breast pain which I get for a few days each month so I can't complain.
    Just out of the blue this morning, I went to the loo and noticed I had been bleeding and had all the usual feelings of a period.
    I had hoped that since I was not experiencing any spotting or periods at all since going on this, that it would stay that way. Now, it has done this to me right before I am due to go away on holiday! Argh!
    Can anyone tell me if this is to be expected, and is it okay to just randomly have a period after having nothing at all. My lower back is killing me and I feel awful! Thought I had seen the last of all this. I changed from Marvelon to this pill because of debilitating headaches that stopped as soon as I went on Feanolla, and that felt amazing because I would lose a week each month with migraines that just went away.
    The main thing I am worried about is if my pill is still working? Does this mean it doesn't suit me and I am still protected from pregnancy?

    Appreciate any advice. Thank you all so much.
    As long as you are taking your pill at the correct time and have not experienced vomiting or diarrhoea, you are protected from pregnancy. You should be aware though that the contraceptive pill is not 100% effective so it is still important to take regular pregnancy tests if you are sexually active.*

    Regarding the bleeding, this isn't uncommon. One option to try and avoid bleeding like this is to double up your pill for a couple of months to see if it sorts itself out (but please seek advice from your GP before doing this). Generally if that doesn't work and periods are causing you issues you might want to look at a different type of pill or different type of birth control.
    • #1
    • Thread Starter
    #1

    Hi, thank you so much for your advice. I am very good at taking my pills and I know that the bleeding is not because I have missed any or anything like that. I just thought it was a bit odd since I haven't had so much as a bit of spotting for the best part of a year and then all of a sudden...a full on period complete with cramps and back pain just like before! So long as everything is still working, I don't mind. The only thing I am doing different is lots of exercise. I have been trying to shed some pounds and have put myself under a bit of pressure to do more and be more active. However, I am being sensible and eating well too (love my food far too much to give up too many favourites!) On top of that, I have not been sleeping well as I am having issues with my neighbours noise at night! I have spoken with her about that but she is suffering depression so I have gone easy on her and been kind....just letting her know that I am not doing so great at night because of it! Apparently, she likes the tv on at night but it is on our joining wall and I take it she may be a little hard at hearing!! lol.Probably doesn't have anything to do with my bleeding......just thought it might be stress related maybe. Probably just the way it is I suppose with the pill and hormones and such.I should have known that the lack of periods and pain was too good to last!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 5, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.